# SDR SWAA2018112727010

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 47,173 hours, 27,495 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 13049H6960
- Condition: Arced
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW ARCED ON DESCENT.  R&R R1 WINDOW ASSEMBLY PER AMM.
